Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 384, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 13, 2011, 5:21 PM CDT for 4 counties in Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2011, 5:21 PM CDT (22:21 UTC)
- Expired
- May 13, 2011, 5:58 PM CDT
- In force
- 37 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Chester County, TN, Decatur County, TN, Henderson County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 12:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1225 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
924
WUUS54 KMEG 132221
SVRMEG
TNC017-023-039-077-132315-
/O.NEW.KMEG.SV.W.0384.110513T2221Z-110513T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
521 PM CDT FRI MAY 13 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 615 PM CDT
* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DARDEN...OR
9 MILES SOUTHEAST OF LEXINGTON...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEXINGTON...NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE
PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
PINE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3548 8798 3546 8803 3543 8836 3538 8861
3585 8850 3591 8821 3586 8821 3586 8804
3583 8801 3581 8796 3573 8802 3567 8801
3561 8802 3553 8796
TIME...MOT...LOC 2221Z 247DEG 23KT 3560 8823
$$
JAB/TLSJR2 follow-up statements
785
WWUS54 KMEG 132248
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT FRI MAY 13 2011
TNC017-023-077-132258-
/O.CAN.KMEG.SV.W.0384.000000T0000Z-110513T2315Z/
CARROLL TN-HENDERSON TN-CHESTER TN-
548 PM CDT FRI MAY 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHESTER...
HENDERSON AND SOUTHEASTERN CARROLL COUNTIES IS CANCELLED...
AT 548 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3548 8798 3546 8803 3544 8824 3551 8824
3560 8819 3582 8817 3585 8814 3586 8804
3583 8801 3581 8796 3573 8802 3561 8802
3552 8796
TIME...MOT...LOC 2248Z 247DEG 23KT 3567 8803
$$
TNC039-132315-
/O.CON.KMEG.SV.W.0384.000000T0000Z-110513T2315Z/
DECATUR TN-
548 PM CDT FRI MAY 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR DECATUR COUNTY...
AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BUSSELTOWN...OR 14 MILES EAST OF NATCHEZ TRACE STATE FOREST...MOVING
NORTHEAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUGAR TREE...
COZETTE...JEANNETTE...BIBLE HILL...HICKORY FORKS...BUSSELTOWN...
PERRYVILLE...MOUNT TABOR...WILKINSTOWN...BEACON...GARRETT...MOUNT
LEBANON...GUMDALE AND LARGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3548 8798 3546 8803 3544 8824 3551 8824
3560 8819 3582 8817 3585 8814 3586 8804
3583 8801 3581 8796 3573 8802 3561 8802
3552 8796
TIME...MOT...LOC 2248Z 247DEG 23KT 3567 8803
$$
JAB/TLSJR211
WWUS54 KMEG 132258
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
558 PM CDT FRI MAY 13 2011
TNC039-132308-
/O.CAN.KMEG.SV.W.0384.000000T0000Z-110513T2315Z/
DECATUR TN-
558 PM CDT FRI MAY 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR DECATUR COUNTY IS CANCELLED...
AT 558 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.
LAT...LON 3548 8798 3546 8803 3544 8824 3551 8824
3560 8819 3582 8817 3585 8814 3586 8804
3583 8801 3581 8796 3573 8802 3561 8802
3552 8796
TIME...MOT...LOC 2258Z 247DEG 23KT 3569 8796
$$
JAB/TLSJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:02 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 13, 3:02 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 302 PM CDT FRI MAY 13 2011 .DISCUSSION... SKIES ARE PARTLY TO MOSTLY CLOUDY THIS AFTERNOON WITH TEMPERATURES RANGING FROM THE MID 60S TO LOWER 80S. THUNDERSTORMS...SOME PRODUCING LARGE HAIL ARE MOVING ACROSS EAST ARKANSAS AND THE MISSOURI BOOTHEEL AND WILL BE MOVING ACROSS THE MISSISSIPPI RIVER SHORTLY. A SEVERE THUNDERSTORMS REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA UNTIL 7 PM. UPPER LEVEL LOW WAS OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON AND WILL MOVE EAST TONIGHT ACROSS THE FORECAST AREA. THE BEST CHANCE OF THUNDERSTORMS WILL BE AHEAD OF THE LOW BUT SOME SCATTERED THUNDERSTORMS WILL BE POSSIBLE AFTER THE LOW PASSES THROUGH. SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING ESPECIALLY OVER EASTERN SECTIONS OF THE FORECAST AREA. BEHIND THE UPPER LOW AND ASSOCIATED COLD FRONT...COOLER AIR WILL MOVE INTO THE FORECAST AREA ON SATURDAY AS AFTERNOON TEMPERATURES WILL STRUGGLE TO REACH 70 DEGREES. SATURDAY NIGHT SHOULD REMAIN DRY AND COOLER. BY SUNDAY...AN UPPER LEVEL TROUGH WILL SWING SOUTH THROUGH THE CENTRAL PLAINS AND EVENTUALLY INTO THE FORECAST AREA SUNDAY NIGHT AND MONDAY. AS A RESULT...SOME ISOLATED SHOWERS ARE POSSIBLE OVER NORTHERN SECTIONS OF THE FORECAST AREA DURING THE DAY SUNDAY. SCATTERED SHOWERS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY ACROSS THE ENTIRE FORECAST AREA AS THE TROUGH MOVES THE REGION. HIGH PRESSURE WILL BUILD INTO THE REGION STARTING MONDAY NIGHT BRINGING A PERIOD OF DRY WEATHER AND PLEASANT BELOW NORMAL TEMPERATURES FROM MONDAY NIGHT THROUGH THURSDAY. ANOTHER UPPER LEVEL LOW WILL MOVE INTO THE SOUTHERN PLAINS THURSDAY NIGHT AND FRIDAY. THIS LOW WILL SPREAD SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA. HYDROLOGY... THE MAIN STEM MISSISSIPPI RIVER WILL REMAIN ABOVE MAJOR FLOOD STAGE LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AREAS THAT HAVE BEEN FLOODED DUE TO THE NEAR RECORD MISSISSIPPI RIVER FLOODING WILL LIKELY CONTINUE TO EXPERIENCE FLOODED CONDITIONS FOR THE NEXT SEVERAL DAYS...POSSIBLY FOR THE NEXT COUPLE OF WEEKS FOR SOME LOCATIONS. SMALLER TRIBUTARIES OFF OF THE MAIN STEM MISSISSIPPI RIVER MAY SEE RISES IF HEAVIER RAINFALL DOES FALL OVER THE BASINS TODAY...AS RUNOFF WILL NOT BE ABLE TO ESCAPE THE SMALLER RIVERS DUE TO CONTINUED BACK WATER FLOOD ISSUES ASSOCIATED WITH THE MISSISSIPPI RIVER. ARS && AVIATION... 18Z TAF CYCLE THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN ARKANSAS AND WILL MOVE ACROSS THE MIDSOUTH THIS AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE AT ALL SITES...WITH KJBR HAVING THE EARLIEST STORMS AND KTUP HAVING THE LATEST. A FEW STORMS HAVE DEVELOPED ACROSS CENTRAL MISSISSIPPI THAT WILL ALSO NEED TO BE WATCHED IN CASE THEY ARRIVE AT TUPELO EARLIER THAN EXPECTED. THUNDERSTORMS WILL BRING GUSTY WINDS...LOWER VISIBILITIES AND LOWER CEILINGS. A COLD FRONT WILL MOVE THROUGH AFTER THE STORMS...CAUSING WINDS TO VEER FROM SOUTHWEST TO WEST NORTHWEST. WINDS WILL BEGIN TO WEAKEN LATER THIS EVENING. CEILINGS WILL REMAIN MVFR AFTER STORMS AND COLD FRONT...HOWEVER LOW CLOUDS AND FOG ARE EXPECTED TO MOVE IN AFTER MIDNIGHT TONIGHT AND LAST THROUGH MOST OF THE EARLY MORNING HOURS. KMEM WILL REMAIN IN MVFR CONDITIONS...HOWEVER IFR CONDITIONS ARE POSSIBLE BUT WAS NOT CONFIDENT ENOUGH TO PUT INTO THE KMEM TAF JUST YET. KMKL...KTUP...AND KJBR ARE EXPECTED TO SEE IFR CONDITIONS. CLOUDS WILL BEGIN TO LIFT SLIGHTLY AFTER SUNRISE TOMORROW BUT STILL REMAIN MVFR THROUGH THE REST OF THE TAF CYCLE. RRH && .PRELIMINARY POINT TEMPS/POPS... MEM 58 69 51 65 / 40 20 10 10 MKL 57 67 48 63 / 60 30 10 20 JBR 57 68 48 64 / 30 20 10 20 TUP 57 71 52 68 / 70 20 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 13, 5:04 AM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 504 AM CDT FRI MAY 13 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 504 AM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE MID SOUTH TODAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WINDS. THERE MAY ALSO BE SOME ISOLATED FLASH FLOODING IN AREAS WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS. HISTORIC RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH LEVEES BEING STRESSED AT SOME LOCATIONS. BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER REMAIN OF SERIOUS CONCERN. OTHER AREA RIVERS ARE ALSO IN MODERATE OR MAJOR FLOOD. PLEASE REMAIN UPDATED WITH THE LATEST FLOOD WARNINGS AND FOLLOW ANY EVACUATION ORDERS ISSUED BY YOUR LOCAL EMERGENCY MANAGEMENT AGENCY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING PERSISTENT MAJOR FLOODING ALONG THE MISSISSIPPI RIVER. BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER WILL REMAIN OF SERIOUS CONCERN. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER OR NEW FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. JLH
In the hours before
Local storm report, May 13, 3:29 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FUNNEL CLOUD 5 SW COVINGTON 35.52N 89.71W
05/13/2011 TIPTON TN BROADCAST MEDIA
ABC NEWS REPORTED THAT A VIEWER CALLED IN A FUNNEL CLOUD
SOUTHWEST OF THE TOWN OF COVINGTON. VIEWER LIVES IN
SOUTHEAST COVINGTON...BUT WAS LOOKING TOWARDS MILLINGTON.
FUNNEL CLOUD CAME HALF WAY TO THE GROUND.
0323 PM HAIL MUNFORD 35.45N 89.80W
05/13/2011 E0.75 INCH TIPTON TN PUBLIC
PENNY SIZE HAIL NEAR MUNFORD.
&&
RRHLocal storm report, May 13, 3:46 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL COVINGTON 35.57N 89.65W
05/13/2011 E0.75 INCH TIPTON TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN COVINGTON.
0330 PM HAIL LEWISBURG 34.87N 89.82W
05/13/2011 E1.00 INCH DESOTO MS AMATEUR RADIO
QUARTER SIZE HAIL IN THE TOWN OF LEWISBURG.
0332 PM HAIL INDEPENDENCE 34.70N 89.80W
05/13/2011 E1.75 INCH TATE MS AMATEUR RADIO
GOLFBALL SIZE HAIL NEAR THE INTERSECTION OF HWY 306 AND
HWY 305 IN INDEPENDENCE.
&&
RRHLocal storm report, May 13, 4:09 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
409 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM FUNNEL CLOUD 3 S HOLLY SPRINGS 34.73N 89.44W
05/13/2011 MARSHALL MS AMATEUR RADIO
3 MILES SOUTH OF HOLLY SPRINGS ON HWY 7.
0408 PM HAIL 3 S HOLLY SPRINGS 34.73N 89.44W
05/13/2011 E1.75 INCH MARSHALL MS AMATEUR RADIO
&&
CDGLocal storm report, May 13, 4:26 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
426 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 5 SE ALAMO 35.73N 89.05W
05/13/2011 E1.25 INCH CROCKETT TN TRAINED SPOTTER
&&
CDGLocal storm report, May 13, 4:27 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 5 SE ALAMO 35.73N 89.05W
05/13/2011 E1.25 INCH CROCKETT TN TRAINED SPOTTER
&&
CDGLocal storm report, May 13, 5:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 1 N JACKSON 35.65N 88.83W
05/13/2011 E0.88 INCH MADISON TN TRAINED SPOTTER
0436 PM HAIL MEDINA 35.80N 88.77W
05/13/2011 E0.88 INCH GIBSON TN TRAINED SPOTTER
0506 PM HAIL PARIS 36.30N 88.31W
05/13/2011 E0.25 INCH HENRY TN TRAINED SPOTTER
0511 PM HAIL 6 E PURYEAR 36.44N 88.23W
05/13/2011 E0.75 INCH HENRY TN PUBLIC
0519 PM FUNNEL CLOUD 3 WNW RIPLEY 34.75N 88.99W
05/13/2011 TIPPAH MS TRAINED SPOTTER
POSSIBLE TORNADO NEARING HWY 15.
&&
CDGThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 2:08 PM CDT | Severe Thunderstorm Warning | MEG | Tipton | 52 min |
| May 13, 2:33 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 57 min |
| May 13, 2:46 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 44 min |
| May 13, 3:13 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 62 min |
| May 13, 3:24 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 36 min |
| May 13, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Madison | 64 min |
| May 13, 4:11 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Madison, Shelby and 1 more | 64 min |
| May 13, 4:26 PM CDT | Tornado Warning | MEG | Carroll, Crockett, Gibson, Madison | 34 min |
| May 13, 4:33 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henderson, Madison | 57 min |
| May 13, 4:35 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Madison | 40 min |
| May 13, 4:54 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 53 min |
| May 13, 6:34 PM CDT | Tornado Warning | MEG | Hardin | 41 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.